# SDR DALA1218343309

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 8,288 hours, 1,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST SYSTEM FAILED EPSU (11WL) AT DOOR 1.  REPLACED BATTERY OPS CHECK GOOD.  602504 ATL 22 MAR.
